# SDR UIEA2024092400936

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FUEL LEAK ON LOWER SKIN AND SPLICE BTW WBL 97.95. TO WS 226.3 AND BTW STGR L7 TO L15( FUEL LEAK WAS REPAIRED AND LEAK TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 )
